# SDR USAA2011100300014

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 47,331 hours, 19,196 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING PLASTIC ODOR EMANATING FROM FORWARD GALLEY.  TURNED BOTH OVEN SWITCHES AND BUN WARMERS TO OFF - ODOR STILL PRESENT AT TIMES.  NO SMOKE OR OTHER INDICATIONS ASSOCIATED WITH SMELL.  MAINTENANCE REMOVED AND REPLACED NR 1 OVEN IN FORWARD GALLEY IAW AIRBUS MAINTENANCE MANUAL 25-35-19.
